# SDR UPS03440557

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 2220 RT STRINGER 26R FRAME FOUND CRACKED.     M/D BS 2220 RT FRAME REPAIRED AT BETWEEN STR 24R TO 34R AS PER SRM 53-10-04 FIG.100 & BOEING MSG UPS-HKF-03-00059H /61F FOR DETAIL.
